# SDR C2XA09TY200

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 18,739 hours, 10,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 1452060900700701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND CORROSION  ON THE RIGHT FLOOR SILLS FROM FRAME 29 THRU FRAME 48 OUT OF MFG LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SILLS IAW EMB 145XR SRM 51040-02.  A/C WILL BE RELEASED AT THE END OF THE CHECK.  SSI  53-20-11.
